×

zbMATH — the first resource for mathematics

Analysis of a \(GI/M/1\) queue with multiple working vacations. (English) Zbl 1099.90013
Summary: Consider a \(GI/M/1\) queue with vacations such that the server works with different rates rather than completely stops during a vacation period. We derive the steady-state distributions for the number of customers in the system both at arrival and arbitrary epochs, and for the sojourn time for an arbitrary customer.

MSC:
90B22 Queues and service in operations research
60K25 Queueing theory (aspects of probability theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Doshi, B.T., Queueing systems with vacations—a survey, Queueing systems, 1, 29-66, (1986) · Zbl 0655.60089
[2] Doshi, B.T., Single server queues with vacations, (), 217-264
[3] Gross, D.; Harris, C.M., Fundamentals of queueing theory, (1998), Wiley New York · Zbl 0949.60002
[4] Neuts, M.F., Matrix-geometric solutions in stochastic models, (1981), Johns Hopkins University Press Baltimore · Zbl 0469.60002
[5] Servi, L.D.; Finn, S.G., M/M/1 queues with working vacations (M/M/1/WV), Performance evaluation, 50, 41-52, (2002)
[6] H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation, Vol 1: Vacation and Priority Systems, Part 1, Elsevier, Amsterdam, 1991. · Zbl 0744.60114
[7] Tian, N.; Zhang, D.; Cao, C., The GI/M/1 queue with exponential vacations, Queueing systems, 5, 331-344, (1989) · Zbl 0684.60072
[8] D.A. Wu, H. Takagi, M/G/1 queues with multiple working vacations, Proceedings of the Queueing Symposium, Stochastic Models and their Applications, Kakegawa, 2003, pp. 51-60.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.